# SDR ASAA2015062012282

- Difficulty date: June 20, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, TRANSITION PANEL FROM FWD BULKHEAD TO BS 727D RT SIDE HAS NUMEROUS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53 FROM BS 727+4 TO 727C+8 AND  727C+13 TO 727D FOUND TO BE WITHIN LIMITS ORIG THICKNESS .040 REMOVED .002  REMAINING .038 FROM STA 727C+8 TO 727C+13 FOUND TO BE OUT OF LIMITS IAW  B737-800 SRM 53-00-53-1A-2 ORIG THICKNESS .40 REMOVED .008 REMAINING .032  MARKED BLEND OUT AREA IAW AMM 51-05-01 ALODINED AND PRIMED IAW SRM 51-20-01, ACCOMPLISHED SPLICE REPAIR FROM STA 727C +8 TO  727C+13 IAW SRM 53-00-53-2A-5, REMOVED DOT A510 .
